# SDR MALA110068

- Difficulty date: March 17, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 9,120 hours, 3,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHTS REF (33-51-00-710-802) FOUND DS156, DS155, DS154, DS159, DS342, DS56 TO BE INOP.  FOUND EMERGENCY BATTERIES WEAK CHARGED BATTERIES IN ARM POSITION. OPS CHECK GOOD IAW TASK 33-51-00-710-801.
